# SDR FDEA200911133949

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N321121
- Condition: Corroded
- Location: Bs 925 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN LT SIDE,  APPROX STA 925 AND STR 13, HAS A BULGE WITH BROKEN RIVETS.  REMOVED WINDOW DOUBLER, STRINGER CLIPS, SPLICE, AND SHEAR TIES IAW SRM 51-40-02. CUTOUT DAMAGE IAW SRM 51-10-02. HFEC INSP INDICATED NO CRACKS AROUND CUTOUT OR FASTNER HOLES COMMON TO REPAIR IAW NDTM 51-00-16 P6. FABBED REPAIR DOUBLER, TRIPLER & REPAIR FILLER IAW EA F-5330-131137 PAR B 1-3.  INSTALLED REPAIR PARTS IAW EA F-5330-131137 PAR C 1-5. REINSTALLED DOUBLER, CLIPS, SPLICE, AND SHEAR TIES IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
